Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Depression, heart racing, lack of sleep, fatigue. On sleeping pills. Further?

Doctor i have to ask a question abt my mom seemfrm many yrs she felt depression ocasionally she is 60 yrs or age Very first symptoms r frequent heartbeat lack of sleep fatigue heavy palpatation she seems to talk herself her treatment was going on frm so many yrs taking medicine also cant cantrol her mind set pls help us now she try new ATTempt tak phynyl pills to get rid of by her problema she has no cotrol over her sleep she take slepping pills given by her doctor but not seems abt devlopment
Asked On : Tue, 16 Oct 2012
Answers:  2 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
hi monika, you have not mentioned which tablet she is taking for many years, many of the symptoms which you have mentioned here looks like she might be developing anxiety disorder, even though it is rare to develop that at this age but still it could be a possibility, and considering her current age she might be in the begining stage of development of memory problems also which is called dementia. both the conditions needs monitoring by psychiatrists and prescription of medication.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Psychiatrist Dr. Jonas Sundarakumar's  Response
Hi and welcome to Healthcare Magic. Thanks for your question...

It appears that your Mom seems to be having features of of depression as well as psychosis (talking to self could indicate that she is having hallucinations). Sleeping pills alone will be of little help in controlling her symptoms. What she needs is a detailed psychiatric evaluation to diagnose her problems and then, appropriate treatment shound be initiated.

Please take her to a psychiatrist for a detailed assessment. It is better to avoid taking medication on her own.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor